# SDR FDEA202307111198

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,883 hours, 28,075 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EIACAS MESSAGE. COMPLIED WITH QRH.  ALTN FLAPS WORKED. EMERGENCY DECLARED. LANDED FLAPS  20 AS DIRECTED.  EMERGENCY DECLARED.  C/OUT IAW FIM 27-51 TREE 803, NO FAULTS SHOWN.  FLAPS SELECTED FROM ALTERNATE TO NORMAL & RETRACTED WITH NO ISSUES. FULL DOWN & UP FLAP CYCLE TEST C/OUT SEVERAL TIMES WITH NO RE-OCCURANCE.
